# SDR CA070823001

- Difficulty date: August 16, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 56 hours
- Engine: Ge CF3410E6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 59128437
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, FLIGHT EXPERIENCED A FLAP FAIL MESSAGE.  SLAT WENT TO 3 GREEN, FLAP INDICATION BECAME YELLOW, AND SHOWED BELOW THE 2 MARKER.  FLIGHT DID GO AROUND, AND DECLARED EMERGENCY WITH TOWER.  CFR WAS AVAILABLE, AND FLIGHT LANDED AT HIGHER THAN NORMAL SPEED.  INFLIGHT PERFORMED ABNORMAL LANDING PROCEDURE AFTER THEY WERE BRIEFED BY FLIGHT CREW THAT THEY WERE GOING TO LAND AT HIGHER THAN NORMAL SPEED.  PRIOR TO TAXI, CFR INSPECTED AIRCRAFT. ON INVESTIGATION, FOUND RT OB FLAP SKEW SENSOR AT FAULT, SENSOR REPLACED IAW AMM 27-53-06-400.  MOC REQUESTED THAT NR 4 AND NR 3 RT FLAP ACTUATORS BE REPLACED AS WELL.  (TC NR 20070823001)
